# SDR RAIA0008016

- Difficulty date: August 30, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,032 hours, 26,085 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 7004544412
- Condition: Failed
- Location: Avionics Bay
- Part time: 2,990 hours, 3,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7136-STL- RIGHT EFIS DISPLAY CIRCUIT BREAKER POPPED, WOULD NOT RESET.  MAINTENANCE INSPECTED AND REPLACED RIGHT EFIS SYMBOL GENERATOR.
